# SDR SCNA96414

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AROUND NUTPLATE HOLES ON FRAME 1902.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLERS IN ACCORDANCE WITH SRM 53-00-01 FIGURE 2.
